MENU

You are here

Publications

Export 412 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
2011
Dubrovin B, Pavlov MV, Zykov SA. Linearly degenerate Hamiltonian PDEs and a new class of solutions to the WDVV associativity equations. Functional Analysis and Its Applications. Volume 45, Issue 4, December 2011, Pages 278-290 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6430
Fedeli L, Turco A, DeSimone A. Metastable equilibria of capillary drops on solid surfaces: a phase field approach. Continuum Mechanics and Thermodynamics [Internet]. 2011 ;23:453–471. Available from: https://doi.org/10.1007/s00161-011-0189-6
De Marchis F. Multiplicity of solutions for a mean field equation on compact surfaces. Boll. Unione Mat. Ital.(9). 2011 ;4:245–257.
Dell'Antonio G, Muminov ZI, Shermatova YM. On the number of eigenvalues of a model operator related to a system of three particles on lattices. J. Phys. A 44 (2011) 315302 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5496
Alouges F, DeSimone A, Heltai L. Numerical Strategies for Stroke Optimization of Axisymmetric Microswimmers. Mathematical Models and Methods in Applied Sciences 21 (2011) 361-387 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3657
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951
Daneri S, Pratelli A. A planar bi-Lipschitz extension Theorem.; 2011. Available from: http://arxiv.org/abs/1110.6124
Dabrowski L, Piacitelli G. Poincaré covariance and κ-Minkowski spacetime. Physics Letters A 375 (2011) 3496-3498 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3893
Dabrowski L, Dossena G. Product of real spectral triples. International Journal of Geometric Methods in Modern Physics 8 (2011) 1833-1848 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5510
Dabrowski L, Dossena G. Product of real spectral triples. International Journal of Geometric Methods in Modern Physics 8 (2011) 1833-1848 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5510
Bahns D, Doplicher S, Fredenhagen K, Piacitelli G. Quantum Geometry on Quantum Spacetime: Distance, Area and Volume Operators. Commun. Math. Phys. 308 (2011) 567-589 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5203
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Cesana P, DeSimone A. Quasiconvex envelopes of energies for nematic elastomers in the small strain regime and applications. Journal of the Mechanics and Physics of Solids 59 (2011) 787-803 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4065
Dal Maso G, DeSimone A, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: a weak formulation via viscoplastic regularization and time rescaling. Calculus of Variations and Partial Differential Equations 40 (2011) 125-181 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3670
Dal Maso G, DeSimone A, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: a weak formulation via viscoplastic regularization and time rescaling. Calculus of Variations and Partial Differential Equations 40 (2011) 125-181 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3670
Alberti G, DeSimone A. Quasistatic evolution of sessile drops and contact angle hysteresis. Arch. Rational Mech. Anal. 202 (2011) 295-348 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4912
Bianchini S, De Lellis C, Robyr R. SBV regularity for Hamilton-Jacobi equations in R^n. Arch. Rational Mech. Anal. 200 (2011) 1003-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4911
Chermisi M, Dal Maso G, Fonseca I, Leoni G. Singular perturbation models in phase transitions for second order materials. Indiana Univ. Math. J. 60 (2011) 367-409 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3858
Bardelloni M, De Marchis F, Malchiodi A. Supercritical conformal metrics on surfaces with conical singularities. Int Math Res Notices (2011) 2011 (24): 5625-5643 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4095
Davoli E. Thin-walled beams with a cross-section of arbitrary geometry: derivation of linear theories starting from 3D nonlinear elasticity.; 2011.
Danchin R, Fanelli F. The well-posedness issue for the density-dependent Euler equations in endpoint Besov spaces. Journal de Mathématiques Pures et Appliquées [Internet]. 2011 ;96:253 - 278. Available from: http://www.sciencedirect.com/science/article/pii/S0021782411000511

Pages

Sign in